# SDR P2EA97066

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Ind
- Part number: SRL0C4N
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DEN - FLT 229 - NR 2 ENGINE OIL PRESSURE 37 PSI JUST PRIOR TO TAKEOFF.  RETURNED TO GATE.  REMOVED AND REPLACED OIL PRESSURE INDICATOR.  SYSTEM CHECKS NORMAL PER MM 79-32-01.  (X)
